A condom broke on my boyfriend and I when we had sex a few days after my period ended. I took plan B within the same hour and he didn't finish inside of me. I experienced no symptoms but about a week later I got what looks like my period, but isn't its not as heavy and its brown. I've since been having this for a week. What is this? Should I be concerned I'm pregnant? I have sore breasts which usually happens about two weeks before I get my period (its supposed to come in about 2 weeks). I'm just concerned because this 'bleeding' has been happening for quite some time now and have never experienced this side effect of taking plan B before.
Plan B is not as effective as regular hormonal birth control. It's simply worth a try in an emergency. Better than leaving it to chance.
Plan B works by delaying your ovulation until the sperm leaves your body. If you're already ovulating then it can't do that. You'd need one of the other methods of emergency contraception.
It sounds like you were close to ovulation. You need to do a pregnancy test.
If you're not pregnant, then it's just a case of waiting for your body to deal with the huge dose of artificial hormone.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 13 Dec 2013 • 3 answers
Posted 23 Sep 2014 • 1 answer
Posted 25 Mar 2015 • 2 answers
Posted 26 Jan 2016 • 1 answer
Posted 26 Feb 2016 • 3 answers